Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 12, Number 4
HTML articles powered by AMS MathViewer

On a familiar theorem of the theory of functions
Edmund Landau PDF
Bull. Amer. Math. Soc. 12 (1906), 155-156
Rational plane curves related to Riemann transformations
H. S. White PDF
Bull. Amer. Math. Soc. 12 (1906), 157-158
On Lamé’s six equations connected with triply orthogonal systems of surfaces
J. E. Wright PDF
Bull. Amer. Math. Soc. 12 (1906), 159-163
Certain surfaces admitting of continuous deformation with preservation of conjugate lines
Burke Smith PDF
Bull. Amer. Math. Soc. 12 (1906), 164-171
The new calculus of variations
E. R. Hedrick PDF
Bull. Amer. Math. Soc. 12 (1906), 172-181
Notes
PDF
Bull. Amer. Math. Soc. 12 (1906), 211-217
New publications
PDF
Bull. Amer. Math. Soc. 12 (1906), 217-222